Keyword Index

C

  • Cartesian closed category A cartesian closed subcategory of topological molecular lattices [Volume 7, Issue 1, 2021, Pages 32-39]
  • Cebysev functional Some numerical radius inequalities for the {C}eby {s}ev functional and non-commutative Hilbert space operators [Volume 7, Issue 1, 2021, Pages 96-108]

E

  • Equilibrium problems Algorithm for computing a common solution of equilibrium and fixed point problems with set-valued demicontractive operators [Volume 7, Issue 1, 2021, Pages 131-139]
  • Explicit algorithm Algorithm for computing a common solution of equilibrium and fixed point problems with set-valued demicontractive operators [Volume 7, Issue 1, 2021, Pages 131-139]
  • Exponentiable object A cartesian closed subcategory of topological molecular lattices [Volume 7, Issue 1, 2021, Pages 32-39]

F

  • Fixed points problems Algorithm for computing a common solution of equilibrium and fixed point problems with set-valued demicontractive operators [Volume 7, Issue 1, 2021, Pages 131-139]

G

  • Generalized growth Existence of renormalized solutions for a class of nonlinear parabolic equations with generalized growth in Orlicz spaces [Volume 7, Issue 1, 2021, Pages 140-164]

H

  • Hurewicz space On $Smathcal{I}H$-property and $SSmathcal{I}H$-property in topological spaces [Volume 7, Issue 1, 2021, Pages 65-76]

L

  • Lie product Maps strongly preserving the square zero of $ lambda $-Lie product of operators [Volume 7, Issue 1, 2021, Pages 109-114]

N

  • Nonautonomous dynamical systems Some remarks on chaos in nonautonomous dynamical systems [Volume 7, Issue 1, 2021, Pages 115-130]
  • Numerical radius Some numerical radius inequalities for the {C}eby {s}ev functional and non-commutative Hilbert space operators [Volume 7, Issue 1, 2021, Pages 96-108]

O

  • Orlicz spaces Existence of renormalized solutions for a class of nonlinear parabolic equations with generalized growth in Orlicz spaces [Volume 7, Issue 1, 2021, Pages 140-164]
  • Orlicz-Sobolev spaces A note on quasilinear parabolic systems in generalized spaces [Volume 7, Issue 1, 2021, Pages 86-95]
  • Oscillatory Numerical simulation for a class of singularly perturbed convection delay problems [Volume 7, Issue 1, 2021, Pages 52-64]

P

  • Parabolic problem Existence of renormalized solutions for a class of nonlinear parabolic equations with generalized growth in Orlicz spaces [Volume 7, Issue 1, 2021, Pages 140-164]
  • Parametric cubic spline Numerical simulation for a class of singularly perturbed convection delay problems [Volume 7, Issue 1, 2021, Pages 52-64]
  • Peripheral spectrum‎ Generalized peripherally multiplicative maps between real Lipschitz algebras with involution [Volume 7, Issue 1, 2021, Pages 1-31]
  • Preserver problem Maps strongly preserving the square zero of $ lambda $-Lie product of operators [Volume 7, Issue 1, 2021, Pages 109-114]

Q

R

  • Renormalized solutions Existence of renormalized solutions for a class of nonlinear parabolic equations with generalized growth in Orlicz spaces [Volume 7, Issue 1, 2021, Pages 140-164]

S

  • Selection principles Almost and weakly NSR, NSM and NSH spaces [Volume 7, Issue 1, 2021, Pages 40-51]
  • Sen- sitivity Some remarks on chaos in nonautonomous dynamical systems [Volume 7, Issue 1, 2021, Pages 115-130]
  • Set-valued operators Algorithm for computing a common solution of equilibrium and fixed point problems with set-valued demicontractive operators [Volume 7, Issue 1, 2021, Pages 131-139]
  • Singular perturbation Numerical simulation for a class of singularly perturbed convection delay problems [Volume 7, Issue 1, 2021, Pages 52-64]
  • Standard operator algebra Maps strongly preserving the square zero of $ lambda $-Lie product of operators [Volume 7, Issue 1, 2021, Pages 109-114]
  • Stone-$acute{C}$ech compactification On $Smathcal{I}H$-property and $SSmathcal{I}H$-property in topological spaces [Volume 7, Issue 1, 2021, Pages 65-76]

T

  • Topological molecular lattices A cartesian closed subcategory of topological molecular lattices [Volume 7, Issue 1, 2021, Pages 32-39]
  • Transitivity Some remarks on chaos in nonautonomous dynamical systems [Volume 7, Issue 1, 2021, Pages 115-130]

Y

  • Young measures A note on quasilinear parabolic systems in generalized spaces [Volume 7, Issue 1, 2021, Pages 86-95]